# SDR DL72E991198

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163241
- Condition: Misinstalled
- Location: Nr 2 Te Midflap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 2 MIDFLAP / UPPER SPAR CHORD / WBL 124 / ALT FAST INSTL.  DURING ACCOMPLISHMENT OF EO 4-58705-3AD, MTC WAS UNABLE TO INSTALL THE REQUIRED COLLAR AT ONE OF THE MOD FASTENER HOLES DUE TO PROXIMITY OF HOLE TO SPAR FILLET RADIUS.  AUTHORIZED USE OF MINI-NUT AND RADIUS BLOCK TO FACILITATE FASTENER INSTL.
